Author = H. Abdollahzadeh Ahangar
Number of Articles: 3
1. Bounds on signed total double Roman domination

Volume 5, Issue 2, Summer and Autumn 2020, Pages 191-206


L. Shahbazi; H. Abdollahzadeh Ahangar; Rana khoeilar; Seyed Mahmoud Sheikholeslami

2. Total $k$-Rainbow domination numbers in graphs

Volume 3, Issue 1, Winter and Spring 2018, Pages 37-50


Hossein Abdollahzadeh Ahangar; Jafar Amjadi; Nader Jafari Rad; Vladimir D. Samodivkin

3. Bounds on the restrained Roman domination number of a graph

Volume 1, Issue 1, Winter and Spring 2016, Pages 75-82


H. Abdollahzadeh Ahangar; S.R. Mirmehdipour